# SDR UALA2013022601150

- Difficulty date: February 26, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 48,646 hours, 19,425 cycles
- Engine: Iae V2522A5
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 1663214301
- Part serial: 32650
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO PERFORM LAND VERIFY, DUE TO CHANGE OF RIGHT AOA VANE AND LM5625 AND CH0639.  PERFORMED LAND VERIFY IAW AMM 22-97-00, LAND VERIFY TEST PASS, AC REMAINS IN FULL CAT CAPABLE I STATUS.  R&R FO'S AOA & PHC IAW AMM, INSTALLATION ONLY.  SEE SMC1 FOR O 'S CHKS THAT FAILED WHEN IR2 SELECTED 2 ON.  SHOWING PARTS R&R AND MRDATA TRANSACTIONS ONLY.  T-S FOUND RT AOA AT FAULT.  RANDR IAW AMM TASK 341119000001, OPS CHK GOOD.
